# SDR SIMA3163

- Difficulty date: November 11, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N231AE
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MHT - FLT 4473 - EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED.  AIRCRAFT WAS FERRIED TO LGA FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED ALL 5 POWER SUPPLY UNITS (S/N 18232, 17662, 18438, 18325 AND 18600) IAW SAAB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
